Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Minimum rainbow H-decompositions of graphs

EUROPEAN JOURNAL OF COMBINATORICS, vol.71, pp.111-124, 2018 (Journal Indexed in SCI) identifier identifier

On 3-uniform hypergraphs without a cycle of a given length

DISCRETE APPLIED MATHEMATICS, vol.216, pp.582-588, 2017 (Journal Indexed in SCI) identifier identifier

On a Covering Problem in the Hypercube

GRAPHS AND COMBINATORICS, vol.31, no.1, pp.235-242, 2015 (Journal Indexed in SCI) identifier identifier

Anti-Ramsey number of matchings in hypergraphs

DISCRETE MATHEMATICS, vol.313, no.20, pp.2359-2364, 2013 (Journal Indexed in SCI) identifier identifier

On the ratio of maximum and minimum degree in maximal intersecting families

DISCRETE MATHEMATICS, vol.313, no.2, pp.207-211, 2013 (Journal Indexed in SCI) identifier identifier

Minimum H-decompositions of graphs: Edge-critical case

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol.102, no.3, pp.715-725, 2012 (Journal Indexed in SCI) identifier identifier

Unavoidable subhypergraphs: a-clusters

JOURNAL OF COMBINATORIAL THEORY SERIES A, vol.118, no.8, pp.2246-2256, 2011 (Journal Indexed in SCI) identifier identifier

On even-cycle-free subgraphs of the hypercube

JOURNAL OF COMBINATORIAL THEORY SERIES A, vol.118, no.6, pp.1816-1819, 2011 (Journal Indexed in SCI) identifier identifier

A Brooks-type bound for squares of K-4-minor-free graphs

DISCRETE MATHEMATICS, vol.309, pp.6572-6584, 2009 (Journal Indexed in SCI) identifier identifier

On 14-Cycle-Free Subgraphs of the Hypercube

COMBINATORICS PROBABILITY & COMPUTING, vol.18, no.5, pp.725-729, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On homometric sets in graphs

Electronic Notes in Discrete Mathematics, vol.38, pp.83-86, 2011 (Refereed Journals of Other Institutions) identifier